How Long Do Crestor Side Effects Last?

Question

Asked by Allabouteve

How Long Do Crestor Side Effects Last?

The first few days went well enough with just minor aches and pains. On the 7th day the right side of my tongue felt like needles were stuck in it. By the 9th day the right side of my tongue, mouth, lips and cheek had the same sensation, and when I touched my cheek the skin also felt similiar to the almost numb feeling of novacaine as it begins to wear off. I also began to feel very weak and fatigued. My joints ached and I had a constant headache that just continued to intensify. My doctor told me to discontinue the Creastor. So now what?

Answer

Hi Allabouteve,

The length of time it takes for the side effects of Crestor to disappear varies between individuals. I recommend you continue to contact your doctor if your symtpoms to do resolve themselves. You may need to work with your doctor to investigate further if your symptoms remain. Maybe Crestor is not the cause.

All the best,

Lisa Nelson RD

How to Lower Cholesterol in 8 Simple Steps

Answered by Lisa Nelson, RD, LN